Table of Contents
Research Article
Chinese Journal of Mathematics
Volume 2018, Article ID 2136898, 1 page

Corrigendum to “Geometric Framework for Unified Field Theory Using Finsler Gauge Transformation”

1Department of Mathematics, Vijaya College, Rastriya Vidyalaya Road, Bengaluru, Karnataka 560 004, India
2Department of Mathematics, Kuvempu University, Shankarghatta, Karnataka 577 451, India

Correspondence should be addressed to Mallikarjuna Yallappa Kumbar; moc.liamg@rabmukynujrakillam

Received 31 December 2017; Accepted 3 January 2018; Published 15 January 2018

Copyright © 2018 Mallikarjuna Yallappa Kumbar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

In the article titled “Geometric Framework for Unified Field Theory Using Finsler Gauge Transformation” [1], the name of the second author was given incorrectly as Sachin Jangir. The author’s name should have been written as Sachin. The revised authors’ list is shown above.


  1. M. Y. Kumbar, S. Jangir, C. K. Chowdappa, and N. S. Kampalappa, “Geometric framework for unified field theory using Finsler gauge transformation,” Chinese Journal of Mathematics, vol. 2016, Article ID 3081840, 10 pages, 2016. View at Publisher · View at Google Scholar · View at MathSciNet